How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55478
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

, I wonder if you could help me please , i suffer with

Resolved Question:

Hello, I wonder if you could help me please , i suffer with epilepsy and yesterday i took a double dose of my tablets by accident i spoke to a doctor last night and he said not to take last nights dose,but to start again the next day ,but when i took my tablets today i am still feeling dizzy all day,what i wanted to ask is if i should take my nighttime dose. i take 200m of lamictal twice and 200m phyntoin once a day , i did not take any lamictal last night. thank you
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Dr. Phil, MD :

standing by

Expert:  Dr. Phil, MD replied 2 years ago.
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information.

What happens now?

If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.
Expert:  Dr. Phil, MD replied 2 years ago.
thanks for this question marie
I think this is related to a higher than normal dose of phenytoin
This is very dangerous.
You can easily get too high of a level of dilantin
I recommend you see a doctor right away
you can become toxic from phenytoin easily
Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

Thank you very much.

Expert:  Dr. Phil, MD replied 2 years ago.
you're welcome Marie
please don't forget a positive rating. I appreciate it
Expert:  Dr. Phil, MD replied 2 years ago.
I noticed that our chat is not complete.

My main goal is your 100% satisfaction and for you to consider this service excellent. If you are not 100% satisfied, just click reply and I will happily provide more information.

Related Medical Questions